# SDR DLM90030216

- Difficulty date: March 3, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 22,841 hours, 12,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT SYS HYD PRESS DROPPED TO 0 PASSING APPROX 18K QTY ON RT SIDE WENT UP TO 27 QTS.  RAN CHECKLIST.  WHEN RT ENG PUMP WAS OFF WITH AUX PUMPS ON, PRESS ON RT SIDE WENT FROM 0 TO 700 PSI.  THE LT PRESS WENT FROM 3000 TO 2800 PSI.  AUX PUMPS AND RT ENG PUMPS NOW IAW CHECKLIST.  MTC FOUND CRACKED LINE IN LT W/W, REPLACE LT RESERVOIR AND ENGINE DRIVEN PUMP.
